Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1171-1187
http://dx.doi.org/10.1155/IJMMS.2005.1171

On the generalized Roper-Suffridge extension operator in Banach spaces

1School of Mathematical Science, South China Normal University, Guangzhou, Guangzhou 510631, China
2Department of Mathematics, Fuzhou University, Fuzhou, Fujian 350002, China

Received 12 July 2004; Revised 28 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Ian Graham, and Gabriela Kohr, “The Roper-Suffridge extension operator and classes of biholomorphic mappings,” Science in China Series A: Mathematics, vol. 49, no. 11, pp. 1539–1552, 2006. View at Publisher · View at Google Scholar
  • Ming-Sheng Liu, and Yu-Can Zhu, “On ε quasi-convex mappings in the unit ball of a complex Banach space,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1047–1070, 2006. View at Publisher · View at Google Scholar
  • Yu-Can Zhu, and Ming-Sheng Liu, “Criteria for biholomorphic convex mappings on the unit ball in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 495–511, 2006. View at Publisher · View at Google Scholar
  • Yu-can Zhu, and Ming-sheng Liu, “The generalized Roper-Suffridge extension operator on bounded complete Reinhardt domains,” Science in China Series A: Mathematics, vol. 50, no. 12, pp. 1781–1794, 2007. View at Publisher · View at Google Scholar
  • Yu-Can Zhu, and Ming-Sheng Liu, “Loewner chains associated with the generalized Roper–Suffridge extension operator on some domains,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 949–961, 2008. View at Publisher · View at Google Scholar
  • YuCan Zhu, and MingSheng Liu, “The generalized Roper-Suffridge extension operator in Banach spaces (III),” Science in China Series A: Mathematics, vol. 52, no. 11, pp. 2432–2446, 2009. View at Publisher · View at Google Scholar
  • Ming-Sheng Liu, and Yu-Can Zhu, “Construction of biholomorphic convex mappings on DP in C N,” Rocky Mountain Journal of Mathematics, vol. 39, no. 3, pp. 853–878, 2009. View at Publisher · View at Google Scholar
  • Teodora Chirilă, “Extension operators that preserve geometric and analytic properties of Biholomorphic mappings,” Springer Optimization and Its Applications, vol. 94, pp. 189–207, 2014. View at Publisher · View at Google Scholar